|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
Hi. Is it ok if i were to take Norculot during Umrah? My period normally comes on the 21st of every month. I planned to go for Umrah on 19 to 29 Mar. If I were to take Norculot 3 days before the period, this means that i will not have any period in Mar? Will my cycle be normal.again the mth after? Hope you can adv. Tq
Greetings, thank you for your question.
The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.
Based on the above information, we understand your concern about the problem you’re having. You are advised to meet the doctor who prescribed you with the medication as when and how to take the medication depends on dose prescribed by your doctor.
Nevertheless, in general, the medication contains hormone that will delay your period temporarily. If you decided to stop the medication, your will menstruate.
Since it is a hormonal pill, there is a risk of it affecting your period cycle. However, your period cycle should resume to the normal state after a while.